After + Botox for Migraines

Narrow 38 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

How Long Does Botox Take to Work if Used for Tension Headaches?

I hear Botox treatment can relieve tension headaches. How quickly does this treatment work and how does it compare to medication? Also, how long does... READ MORE

Glabellar Lines and Lower, Narrower Eyebrows After Botox Migraine Injections?

I have been getting botox injections for migraines for at least 8 years. I have my dermatologist do the injections. He injects the area between my... READ MORE

Significant Indentations from Botox Migraine Treatment?

I received botox 3 months ago for treatment of migraines. 3 weeks later I noticed a dime size depression over my eyebrow which has gotten worse so... READ MORE

Neck Pain After Botox for Chronic Migraines

I had my first treatment of botox for chronic migraines just over 24 hours ago. I was given 145 - 150 units total over my forehead, several injections... READ MORE

Hair Loss After Botox Injections For Migraines?

I had botox injections by my neurologist for migraines. It has been about 8 weeks. I am now experiencing hair loss. Is this a normal side effect? READ MORE

Botox for Migraines: Creating More Intense Headaches Than Before

I just had about 200 units of Botox administered for chronic tension headaches. This was performed by a neurologist in Atlanta, GA. The injections... READ MORE

How Long do Botox for Migrain Side Effects Last?

My wife received Botox for her migraines and soon after experienced severe soreness and weakness in her left arm which has last for 4 months now. Will... READ MORE

Itchy after Migraine Botox Shots a Week Ago

I got the shots (temples, forehead, back of the neck and shoulders) on Sept 3rd-Friday. Tuesday morning my arms were itching like crazy... and then my... READ MORE

Can Botox for Relief of Migraines (Forehead, Neck, Shoulders) Cause Optic Nerve Damage?

I have been receiving Botox injections every 3 months for relief of migraines for the past two years from a neurologist. The injections are to the... READ MORE

Could Botox Injections for Migraines Cause Seizures?

6 weeks after Botox injections for migraines I began to have small seizures. I also had a cluster of them in my sleep twice. I am so scared this will... READ MORE

Muscle Pain when Botox For My Migraines Wears Off

I have had two treatments of Botox for migraines. I can tell when they start to wear off by the pain returning to my face. Right now is time to do it... READ MORE

Botox For Migraines Resulted in Pains In Neck and Shoulders?

Two weeks ago I was injected in head/neck area for migraine pain. Though I have had no headaches, what I have had is worse, more like a constant... READ MORE

Relief from Botox Side Effects for Migraines?

I had Botox injections 7/17 for my migraine headaches. The neurologist injected 31 sites @ 5 cc each, therefor totaling 155cc. The most painful of the... READ MORE

Jaw Pain and Nausea After Botox for Migraines

I had botox for migraines 4 days ago and during the procedure got REALLY nauseated (which I assume was normal) and I am still nauseated, but my... READ MORE

Botox Side Effects for Migraines Keep Getting Worse and Worse?

I received Botox for migraines on 2/5/13. Three days later my left eyelid was drooping. I started having major anxiety. Yesterday I flew to Fl. Got... READ MORE

Reaction to 100 Units of Botox for Migraines

How long will my reaction to the botox last? They Seem to Be Getting Worse @ 3 Months? READ MORE

30 Injections of Botox For Migraines. No Feeling In Forehead and Eyelids Droop?

I recently had 30 injections for chronic migraines in my neck, scalp and forehead. i have now found after a week, that i still do not have feeling in... READ MORE

Pain from Botox Injected into Scar Tissue on Face for Migraines?

I had Botox injections for Chronic Migraines (caused by Head Trauma a few months ago) and it was pure torture. I was offered no numbing cream, or pain... READ MORE

Cannot Smile After Botox for Migraines

I Had Botox Injected in my Cheeks for Migraines and Now I Can't Smile. Is This a Normal Side Effect? READ MORE

No matching results